# SDR AUS20021036

- Difficulty date: September 8, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810061
- Condition: Cracked
- Location: Landing Gear Act
- Part time: 1,367 cycles
- Component: Landing Gear Act
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR COULD NOT BE EXTENDED.  THE FAULT WAS TRACED TO A BROKEN ACTUATOR PISTON/RACK. BREAK OCCURRED IN THE RACK AREA TWO TEETH IN FROM THE END AND ORIGINATING AT THE BASE OF THESECOND TOOTH. THE CRACK FACE SHOWS EVIDENCE OF BEACH MARKS'  INDICATING A FATIGUE FAILURE. SMOKE WAS ALSO REPORTED IN THE  COCKPIT PRIOR TO LANDING FOLLOWING ATTEMPTS TO EXTEND GEAR. REASON STILL TO BE ESTABLISHED.
